# SDR UPS05444429

- Difficulty date: April 10, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: AND101362402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - KEEL BEAM BOX LWR SUPPORT T-RETAINER FWD UPPER SURFACE FOUND CORROSION AT STA 1297 LBL 6 - RBL 6, CORROSION BLEND OUT 0.032 X .5 X 1.25 INCH, T-RETAINER REPLACED AS PER SRM 51-10-01 PG 9.
